# SDR AALA2020012439011

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 56,714 hours, 23,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERIOR EMERGENCY EXIT LIGHT ABOVE FORWARD GALLEY AISLE INOPERATIVE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.
